# SDR AALA20010629

- Difficulty date: March 19, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER TO FRAME SUPPORT BRACKET (U-CHANNEL) CORRODED ON BOTTOM JUST ABOVE BELLY SKIN STRINGER 27R STATION 560.  REMOVED CORROSION, ALODINED AND PRIMED.  (M)
